MAUDE Adverse Event Report: ENCISION INC. EM3 MONOPOLAR ADAPTER, UNIVERSAL; ELECTROSURGICAL, CUTTING AND COAGULATION, DEVICE AND ACCESSORIES

ENCISION INC. EM3 MONOPOLAR ADAPTER, UNIVERSAL; ELECTROSURGICAL, CUTTING AND COAGULATION, DEVICE AND ACCESSORIES
Model Number EM3-60
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
The em3-60 cable adapter displayed burned outer insulation, indicating the wire may have broke and burned through the insulation.The cable sparked in the operating room.The location of the failure occured on the foot switching side of the cable.There was no indication of harm to patients or users.

Brand Name
EM3 MONOPOLAR ADAPTER, UNIVERSAL
Common Device Name
ELECTROSURGICAL, CUTTING AND COAGULATION, DEVICE AND ACCESSORIES
Manufacturer (Section D)
ENCISION INC.
6797 winchester circle
boulder CO 80301
Manufacturer (Section G)
ENCISION INC.
6797 winchester cir
boulder CO 80301
Manufacturer Contact
danielle kaessner
6797 winchester circle
boulder, CO 80301
3034442600
MDR Report Key12863169
Report Number1722040-2021-00003
Device Sequence Number1817136
Product Code GEI
UDI-Device Identifier10815288012983
UDI-Public10815288012983
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM3-60
Device Catalogue NumberEM3-60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown